MathSciNet Relay Station
MathSciNet bibliographic data
MR2195639 62G08 (60F15 62G07)
Einmahl, Uwe; Mason, David M. Uniform in bandwidth consistency of kernel-type function estimators. Ann. Statist. 33 (2005), no. 3, 1380–1403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement